MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. SPORVIEW SELF-CONTAINED STEAM BI; BIOLOGICAL INDICATOR

CROSSTEX INTERNATIONAL INC. SPORVIEW SELF-CONTAINED STEAM BI; BIOLOGICAL INDICATOR
Model Number SCS-025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for scs-025, lot 9102.Potential root cause, the vial was crushed without the proper 10 min cooling time.The caps are tight on the ampule, also the ampules that come out of the sterilizer can be hot and under pressure, it is recommended to wait at least 10 minutes before activating the ampule.Not a manufacturing defect.
 
Event or Problem Description
Customer reported nurse was removing the vial from the sterilizer.When she went to crush the vial, it exploded and the vial contents splashed on to her skin, goggles, and clothing, with a piece of glass hitting her cheek.

Brand Name
SPORVIEW SELF-CONTAINED STEAM BI
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key23568889
Report Number1319130-2025-00010
Device Sequence Number13294154
Product Code FRC
UDI-Device Identifier10732224720118
UDI-Public(01)10732224720118
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111515
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberSCS-025
Device Catalogue NumberSCS-025
Device Lot Number9102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown